# SDR UALA2012101705929

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 46,088 hours, 5,597 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT FAIRING HEAT SHIELD GAP COVER STRIP NR 2 HAS FOUR CRACKS AT OUTBOARD EDGES OF PREVIOUS REPAIRS.  FOUND CRACK IN E2 HEATSHIELD GAP STRIP.  STRIP HAS BEEN CUTOUT AND MEASUREMENTS TAKEN.  REPLACED THE SUBJECT GAP COVER STRIP WITH NEW PER ECRA 5454-01058.
